MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125041
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that during pretest, the cuff would not completely deflate.Customer indicated there was no patient involvement with this event.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue could not be confirmed.The sample was returned and visual examination showed that the shape returned unit had been altered using the stylet wire.The stylet wire was removed and inflation/deflation testing was successful.There was no fault found with the device.The probable root cause is that the cuff test was carried out when the shape of the tube was incorrectly altered with the stylet wire.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that, during pre-use testing, the pilot cuff does not deflate completely.There is allegedly a defective valve.There is no patient involvement.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6623376
Report Number8020889-2017-05047
Device Sequence Number16309119
Product Code BTS
UDI-Device Identifier40884522008762
UDI-Public40884522008762
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number125041
Device Catalogue Number125041
Device Lot Number201703104X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2017
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1